MAUDE Adverse Event Report: IRIS INTERNATIONAL ICHEM VELOCITY AUTOMATED URINE CHEMISTRY SYSTEM; AUTOMATED URINALYSIS SYSTEM

IRIS INTERNATIONAL ICHEM VELOCITY AUTOMATED URINE CHEMISTRY SYSTEM; AUTOMATED URINALYSIS SYSTEM
Catalog Number 700-7177-001
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site and observed that there was a leaking tubing at the end of the color gravity module (cgm) assembly.The fse replaced the tubing at the cgm and confirmed there was no more leaking.The repairs were verified per established service procedures.(b)(4).
 
Event or Problem Description
The customer reported a contained leak on their ichem velocity automated urine chemistry system.The customer also stated they were experiencing chem na and short sample errors on all patient samples and controls.The customer was wearing personal protective equipment (ppe) at the time the leak was observed.There were no reports of exposure to open wound or mucous membranes.No one sought medical attention.Erroneous patient results were not reported out and there was no change or effect to patient treatment in connection to the event.

Brand Name
ICHEM VELOCITY AUTOMATED URINE CHEMISTRY SYSTEM
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
IRIS INTERNATIONAL
9172 eton ave
chatsworth CA 91311
MDR Report Key6068431
Report Number2023446-2016-00391
Device Sequence Number10871109
Product Code KQO
UDI-Device Identifier10837461001751
UDI-Public(01)10837461001751
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number700-7177-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2016
Initial Report FDA Received Date10/31/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1